# SDR DALA2019050803001

- Difficulty date: May 7, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 130 BTW X-44 TO X-52 HAD EXCESSIVE CORROSION THAT WHEN REMOVED, WAS FOUND TO BE OUT OF LIMITS(CPAX). NRC 00515: CORROSION LEVEL 2, FLOOR SUPPORT STA 130 BTW X-44 TO X-52 (W1) (CPAX) WAS REPLACED PER SRM 51-41-02-0G. (LP #1063594)
